Refinements of Choi-Davis-Jensen's Inequality

Full text for this resource is not available from the Research Repository.

Khosravi, Mariam, Aujla, J. S, Dragomir, Sever S and Moslehian, M. S (2011) Refinements of Choi-Davis-Jensen's Inequality. Bulletin of Mathematical Analysis and Applications, 3 (2). pp. 127-133. ISSN 1821-1291

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23746, positive linear maps, operator convex function, self-adjoint operator, Choi–Davis–Jensen inequality, spectrum, refinement
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login